# SDR CALA2022090902316

- Difficulty date: September 9, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767
- Aircraft serial: 25389
- Aircraft time: 122,016 hours, 18,862 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Part number: NA
- Condition: Missing
- Location: Eng 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 DURING WALKAROUND FOUND 1 MISSING RIVET AT #1 ENGINE AFT PYLON INBOARD AREA BY EXHAUST. PHOTO ADDED. REPLACED MISSING RIVET WITH NEW ONE PER SRM 51-40-02.
